# SDR DXTA2008110503337

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 7,869 hours, 4,944 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF AN ELECTRICAL TYPE BURNING ODOR AFTER TAKEOFF AND AGAIN AFTER LANDING.  THE ODOR OCCURRED ON CLIMB OUT, CLEARED OUT EN ROUTE, AND CAME BACK WHEN PULLING ONTO RAMP.  TROUBLESHOT AC ELECTRICAL AND PNEUMATIC SYS.  FOUND PILOT MFD HARNESS ROUTED UNDER PILOT PFD POSSIBLE COOLING FAN IMPEDANCE REROUTED AND INSPECTED HARNESS WITH NO FAULT FOUND ALL WORK COMPETED IAW MM 34-001. COULD NO LONGER DUPLICATE FAULT.
